# SDR COM60436

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Sensor
- Part number: 855D1004
- Condition: Defective
- Location: Lt/Rt Te Flaps
- Part time: 3,030 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLAPS WILL NOT RETRACT.  REPLACED THE LT AND RT BRAKE AND POSITION SENSORS.
